my husband is taking Isosobide mn 30 mg he has an defib implant his Bp has been going very high even after the Doc increased his Lisinopril to 40 mg twice a day...He also has swollen legs and his Lasix has been increased to 40 X2d...He feels shaky, weak, back pain under right shoulder,..I was giving him the Isosobide in the evening but switched to morning so I was thinking I should go back to eve. but the side affects seem to relate to his discomforts..should I call his cardiologists ? His BP this morning after rising from a nap was 186/138
After going through your medical query I understand your concern and I would like to tell you that isosorbid during nights can decrease blood pressure so avoid doing that and consult your cardiologist personally so evaluate his symptoms physically and diagnostically
Hopefully this information will guide you properly
Kind Regards Dr Bhanu Partap
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]